Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorClements, D.-
dc.identifier.citationJournal of Engineering Mathematics, 2004; 49(3):209-216-
dc.descriptionThe original publication can be found at
dc.description.abstractA fundamental solution and a Green’s function are obtained for a system of second-order elliptic partial differential equations with variable coefficients. Both the fundamental solution and the Green’s function are suitable for facilitating the numerical solution of boundary-value problems in a number of practical areas. Some particular areas of application are outlined.-
dc.publisherKluwer Academic Publ-
dc.titleA fundamental solution for linear second-order elliptic systems with variable coefficients-
dc.typeJournal article-
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.